# SDR 2018F00102

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: General aviation
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5697
- Aircraft time: 9,812 hours, 7,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 664264130
- Condition: Mislocated
- Location: Zone 100
- Part time: 9,812 hours, 7,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER MISLOCATED.
